MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL EUROGRAPHICS; PISTON SYRINGE
Catalog Number 303346
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #:300912 batch#:4295747.It was reported that the bd syringe 10ml ll eurographics had foreign matter.The following information was provided by the initial reporter: the syringe in the attachment has a foreign substance on the top near the handle.We have found 2 of these from the same lot# and i have 1 of them in my possession.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr/correction - foreign matter.Correction: following submission of initial mdr, the device manufacture date was not correctly reported.Section h updated to reflect correct device manufacture date evaluation: one sample and one photo were provided to our quality team for investigation.A visual inspection was performed, and multiple, brown-colored embedded spots were observed on the barrel flanges.The potential root cause for the embedded foreign matter defect is associated with the molding process.The embedded foreign matter observed in the sample is most likely degraded plastic.This occurs when the resin is exposed to prolonged high temperatures inside the molding machine, such as during start up.This type of defect is cosmetic and does not pose risk to the customer.These conditions are occurring below their expected frequency.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 4295747.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL EUROGRAPHICS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21389694
Report Number1213809-2025-00098
Device Sequence Number8595687
Product Code FMI
UDI-Device Identifier00382903033461
UDI-Public(01)00382903033461(11)241021(17)290930(10)4295747
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303346
Device Lot Number4295747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown